# SDR SWIA200923251

- Difficulty date: December 6, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 9,618 hours, 6,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT ON CEILING INOP.  (FLT 4524)RELAMPED.
